# SDR AALA202404016446

- Difficulty date: March 31, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A321-231
- Aircraft serial: 4940
- Aircraft time: 39,821 hours, 15,461 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lever
- Part number: UNKNOWN
- Condition: Loose
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE ARMING LEVER ON EMERGENCY DOOR L2 IS LOOSE. RESECURED AS REQUIRED, OK FOR SERVICE.
